It's important to understand the two types of breast growth:
Gynecomastia (breast gland growth), often with mastodynia (painful nipple sensitivity). This is caused by the ratio of Testosterone to Estrogens changing. Bicalutamide pushes up Testosterone level but prevents androgen receptors from being able to see/use it, so breast gland tissue thinks there's little/no Testosterone. On the other hand, Estrogens in men are manufactured from Testosterone, and the higher level of Testosterone causes a higher level of Estrogens. So breast glands see very little Testosterone and more Estrogens, which is their signal to grow. Tamoxifen is a selective anti-estrogen, and blocks some of the body's estrogen receptors, notably in breast tissue. (It does not block estrogen receptors in bone, so doesn't contribute to osteoporosis.)
The other type is breast fat growth (sometimes called pseudogynecomastia). This is caused by the loss of Testosterone, and the body laying down fat in a more female form. Breast fat growth does not cause mastodynia. Tamoxifen has no effect on breast fat.
Both types of hormone therapy can cause both types of breast growth. Bicalutamide is particularly well known for causing gynecomastia and mastodynia, typically from around 2 months on the medication (so it's not a problem for the 28 day anti-flare dose). You can feel your breasts to detect if there's any breast gland tissue there (firmer), or just breast fat.